# SDR DXTA2019012101933

- Difficulty date: January 20, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 10,491 hours, 7,006 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bypass Switch
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS R CAS ILLUMINATED - AMBER CAS MESSAGE "FUEL FILTER BYPASS R" POSTED IMMEDIATELY AFTER T/O.  220 GALLONS OF FUEL JUST LOADED. AFTER LANDING NOTICED A PETROLEUM ODOR IN BOTH HELL HOLE AND BAGGAGE COMPARTMENT. CORRECTIVE ACTION: RESOLUTION:
POWERED AIRCRAFT AND DIDN'T HAVE A RIGHT FUEL BYPASS LIGHT ON. OPEN COWLING AND IT LOOKS LIKE OIL WAS PREVIOUSLY SERVICE AND SOMEONE MAY HAVE SPELLED SOME OIL WHICH DRIPPED DOWN THE OIL SERVICE TUBE AND RIGHT ON TOP OF THE BYPASS FUEL SWITCH. FOUND THE CONNECTOR SATURATED WITH ENGINE OIL. CLEANED CONNECTOR OF ENGINE OIL. REMOVED FUEL FILTER AND IT APPEARS TO BE IN GOOD SHAPE AND NOT DIRTY AT ALL. TROUBLESHOT SYSTEM AND FOUND FUEL FILTER BYPASS SWITCH FAULTY. REMOVED FUEL FILTER. P/N:30B6653-01. INSTALLED NEW FUEL FILTER IAW MM 73-10-03.
